# SDR C2XA02IA084

- Difficulty date: April 3, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N13903
- Make and model: Emb EMB-145LR
- Aircraft serial: 145479
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SDF-  DURING ICE TEST THE CREW NOTED A STRONG SMELL OF SMOKE IN THE COCKPIT AND FORWARD CABIN.  MAINTENANCE INSPECTED THE AIRCRAFT AND THE AIRCRAFT WAS RELEASED IAW MEL.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE ICE DETECTION SYSTEM, NO SMOKE SMELL NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
